# SDR SIMA0732

- Difficulty date: March 13, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N244AE
- Make and model: Saab 340B
- Aircraft serial: 340B244
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799383
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - SEAT TRACK AT BL 18.3 STATION 297 TO 377.5 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CORRODED SECTION OF SEAT TRACK AT BL 18.3 STATION 297 TO 377.5.  AIRCRAFT RETURNED TO SERVICE.  (M)
